# SDR AUS20030595

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 571305717
- Condition: Cracked
- Location: Fuselage
- Part time: 5,304 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BEAM WEB CRACKED. CRACK LENGTH APPROXIMATELY 25.4MM (1IN).
